# SDR ASAA2022040737939

- Difficulty date: April 7, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 47,903 hours, 14,083 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: 5893543149
- Part serial: 18212H4153
- Condition: Faulty
- Location: Cockpit
- Part time: 10,101 hours, 2,827 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW OVERHEAT LIGHT ILLUMINATED DURING CLIMB. LIGHT STAYED ON AFTER QRH PROCEDURE ACCOMPLISHED. GROUNDED - YES. REMOVED P59 PANEL NO FIX. REINSTALLED ORIGINAL P59 PANEL IAW B737-800 AMM 30-41-41. REMOVED AND REPLACED LEFT FWD #1 WINDOW IAW AMM 56-11-11, REMOVED AND REPLACED WINDOW HEAT CONTROL UNIT LEFT FRONT IAW AMM 30-41-11. ALL OPERATIONAL CHKS GOOD.
